| Model Number |
TRX-400 |
| Medical Device Problem Codes |
Material Rupture (1546); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown, rupture.
Event or Problem Description
Patient reported unknown side " has textured implants" and "capsular contracture, or a rupture." device remains implanted.
Event or Problem Description
Additionally, patient reported right side rupture, "swelling", "inflammation", "pain", and "fever.".
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.